Posted by MoonageDaydream on December 15, 2009, at 18:19:10
In reply to Men: need advice...sexual side effects with SSRIs, posted by West_Coast_Richard on October 28, 2009, at 15:39:58
In my experience, Prozac didn't uhh...cause me to go for TOO long, whereas Celexa & Lexapro did cause an issue with that. However, that's just my experience, and since all SSRIs usually cause some sexual side effect, I wouldn't switch to Prozac hoping it'll solve the problem.
There are a few drugs that could be added that might resolve the issue:
A dopamine agonist, like amantadine
The easiest option would be to lower the dose of Celexa (what dose are you on?). You might find that it works just as well with less side effects. Run it by your doctor before changing your dose, though.
There are also some ADs that don't usually cause sexual side effects (Wellbutrin, Emsam, Parnate, Remeron), but if Celexa works well for your mood/anxiety, I'd stick with it and try some of the options above first.